Gaps and bands of one dimensional periodic Schrödinger operators.

J. Garnett; Eugene Trubowitz

Commentarii mathematici Helvetici (1984)

  • Volume: 59, page 258-312
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Garnett, J., and Trubowitz, Eugene. "Gaps and bands of one dimensional periodic Schrödinger operators.." Commentarii mathematici Helvetici 59 (1984): 258-312. <http://eudml.org/doc/139977>.

@article{Garnett1984,
author = {Garnett, J., Trubowitz, Eugene},
journal = {Commentarii mathematici Helvetici},
keywords = {Hilbert space; spectrum of the Schrödinger operator},
pages = {258-312},
title = {Gaps and bands of one dimensional periodic Schrödinger operators.},
url = {http://eudml.org/doc/139977},
volume = {59},
year = {1984},
}

TY - JOUR
AU - Garnett, J.
AU - Trubowitz, Eugene
TI - Gaps and bands of one dimensional periodic Schrödinger operators.
JO - Commentarii mathematici Helvetici
PY - 1984
VL - 59
SP - 258
EP - 312
KW - Hilbert space; spectrum of the Schrödinger operator
UR - http://eudml.org/doc/139977
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.